advertisement
Question
Posted by: SLV | 2011/12/05

Abnormal bleeding

Hi there

I went for my 3 month injection in may and was supposed to go back in August but the sister refused to give me the injection as it has been causing me to bleed since my childs birth which was 4 years ago however I have been bleeding for the past 5 months now and I am not on any contraception, my gp gave me byphasil which stopped the bleeding for about 3 days and in that time I went for a pap smear, everything was normal but I am still bleeding, what could be the cause of this??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds hormonal, especially if the pap smear i8s normal. Perhaps regular Biphasil will help.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: SLV | 2011/12/07

I have tried byphasil and it hasnt helped

Reply to SLV
Posted by: gynaedoc | 2011/12/07

It sounds hormonal, especially if the pap smear i8s normal. Perhaps regular Biphasil will help.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement